# SDR SWIA20240809703

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 50,279 hours, 33,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319 SPLICE REPAIR REQUIRED FOR FOM OF STR 25R REPLACEMENT     (C-CHECK RO 8/7/2024)    PERFORMED REPAIR ON DAMAGE FRAME 319 BETWEEN STR 25L TO STR 24R IAW CRJ 700 SRM 51-41-02,SRM -51-42-06,SRM 53-00-06,REO 670-53-21-1308 REV -- DATED 2016-09-06,SRM 51-40-06,SRM 51-21-11,SRM51-25-06,SRM 51-25-16,AMM 20-70-00,AMM 21-31-00CALL TOOLSDIGITAL CAPILER ID: AV-7805 CAL DUE: JAN-2025, DIGITAL SCALE ID: AV-8473 CALL DUE:AUG-2024PERFORMED NDT ET INSPECTION BY BARON NDT,LLC FAA CRS# 5NDR545D REPORT# S071424-1 P.O# 172573 DATE OF UNSPECTION 14-JUL-2024,SEE REPORT FOR DETAILS
